Doi: -
Article Type: Other
Corrigendum
The manuscript entitled “Paraoxonase (PON1) L55M and Q192R Polymorphisms in Major Depressive Disorder and Bipolar Disorder”, which was published at the Journal of Mood Disorders (JMOOD) Volume:7, Issue:2 DOI: 10.5455/jmood.20170304070525 has also been published in another journal due to miscommunication between the corresponding author and the journal's editors. This manuscript has been removed from the JMOOD's online system.

Key words:
Journal of Mood Disorders (JMOOD) 2017;7(3):-
Online ISSN: 2146 -2380
Print ISSN: 2146-1473
Creative Commons License This work is licensed under a Creative Commons Attribution 3.0 Unported License